Abstract

In this paper, we study the Dirichlet problem of the geodesic equation in the space of K\"ahler cone metrics ${\cal H}_{\cal B}$; that is equivalent to a homogeneous complex Monge-Amp\`ere equation whose boundary values consist of K\"ahler metrics with cone singularities. Our approach concerns the generalization of the function space defined by Donaldson to the case of K\"ahler manifolds with boundary; moreover we introduce a subspace ${\cal H}_C$ of ${\cal H}_{\cal B}$ which we define by prescribing appropriate geometric conditions. Our main result is the existence, uniqueness and regularity of $C^{1,1}_{\cal B}$ geodesics whose boundary values lie in ${\cal H}_C$. Moreover, we prove that such geodesic is the limit of a sequence of $C^{2, \alpha}_{\cal B}$ approximate geodesics under the $C^{1,1}_{\cal B}$-norm. As a geometric application, we prove the metric space structure of ${\cal H}_C$.

pdf

Additional Information

ISSN
1080-6377
Print ISSN
0002-9327
Pages
pp. 1149-1208
Launched on MUSE
2015-09-28
Open Access
No
Back To Top

This website uses cookies to ensure you get the best experience on our website. Without cookies your experience may not be seamless.